# SDR AALA972430

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46943
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 506-545
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON UPPER WING SKIN FROM STR 7 TO STR 5 AND BETWEEN STA XORS 506 AND STA XORS 545.  REPAIRED PER ESO 7349 PAGE 1.  REMOVED CORROSION AND FLAPPER PEEN.  REWORKED SURFACES AND TREATED METAL.  TST:  67,144.30 HOURS.  CYCLES:  25,370.  (X)
